# SDR ASAA2017010219232

- Difficulty date: January 2, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 37,462 hours, 11,123 cycles
- System (JASC): 2612 · Fire Detection
- Part: Clamp
- Part number: 6494119830
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE HANDLE DOES NOT COME ON WITH WITH FAULT LIGHT ON. LOOP A INOPERATIVE & LOOP B OPS NORMAL.  ACFT GROUNDED.   MOVED NR 1 ENGINE FIRE LOOP SWITCH BACK TO BOTH POSITION.  OPS TESTED NORMAL.  SHOOK DOWN AND INSPECTED THE LOOPS AND ASSOCIATED WIRING. NO DEFECTS. OPS TESTED NORMAL. REPLACED A BROKEN CLAMP AT UPPER LEFT CORE FIRE DETECTOR AT THE LOOP ASSY, IAW AMM 26-11-00.
